The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1187 KB) | Metadata | Table of Contents | ZAA summary
Volume 15, Issue 1, 1996, pp. 223–244
DOI: 10.4171/ZAA/696

Published online: 1996-03-31

On the Condition of Orthogonal Polynomials via Modified Moments

H.-J. Fischer[1]

(1) Technische Universität Chemnitz, Germany

We consider the condition of orthogonal polynomials, encoded by the coefficients of their three-term recurrence relation, if the measure is given by modified moments (i.e. integrals of certain polynomials forming a basis). The results concerning various polynomial bases are illustrated by simple examples of generating (possibly shifted) Chebyshev polynomials of first and second kind.

Keywords: Orthogonal polynomials, recurrence relations, modified moments, polynomial bases

Fischer H.-J.: On the Condition of Orthogonal Polynomials via Modified Moments. Z. Anal. Anwend. 15 (1996), 223-244. doi: 10.4171/ZAA/696